# SDR ASAA1047398

- Difficulty date: February 14, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,992 hours, 32,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651768469
- Condition: Cracked
- Location: S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER HINGE THE LOWER INTERCOSTAL WEB IS CRACKED AT O/B RADIUS JUST ABOVE STRINGER 10L.  REMOVED AND REPLACED INTERCOSTAL WEB, ACCOMPLISHED REPAIRS.
